# SDR DJFA2006318

- Difficulty date: September 10, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N434LX
- Make and model: Beech 400A
- Aircraft serial: RK274
- Aircraft time: 5,365 hours, 4,526 cycles
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE IB TOP END OF THE LT ENGINE THRUST REVERSER FAIRING WAS BENT UP AT A 45 DEGREE ANGLE, AND THE BOTTOM WAS BENT DOWN APPROXIMATELY ONE INCH WHERE THE THRUST REVERSER ROD IS HITTING THE FAIRING.  MAINTENANCE DISCOVERED THAT THE LT THRUST REVERSER ARM WAS BROKEN.
